# SDR QXEA2019042200183

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 9,626 hours, 10,242 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED DUE TO NR 1 ENGINE TORQUE AT 97%,  BUG 90% AIRSPEED,  AT ABORT, BETWEEN 50-70 KTS.  NO EXCESSIVE BRAKING. REMOVED FROM SERVICE. CDS INDICATED FAULT CODE 158 A/B. C/W EMU DOWNLOAD IAW T/C # 6773101.  ACCOMPLISHED HIGH PWR RUN,  DUPLICATED ORIGINAL DISCREPENCY.  C/W ADDITIONAL EMU DOWNLOAD REF T/C  6773101.  REPLACED PITCH CONTROL UNIT.  RETURNED TO SERVICE.
